# SDR 20000615AP001

- Difficulty date: March 28, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120
- Aircraft serial: 12096
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 12041127061
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 24,861 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN, GEAR WAS MANUALLY EXTENDED.  THE AIRCRAFT LANDED SAFELY.  FOUND RIGHT LANDING GEAR PROXIMITY SENSOR INOPERATIVE.  REPLACED THE PROXIMITY SENSOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
